# SDR HEEA062409

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 6898764
- Condition: Pitted
- Location: Turbine
- Component: 23038160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DISASSEMBLED DUE TO LOW POWER ON TEST CELL.  UPON INSPECTION OF TURBINE PARTS NOTED:  PITS BEYOND SERVICEABLE LIMITS ON CARBON SEAL MATING SURFACE.
